# SDR DALA2023041903092

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 71,941 hours, 33,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 2L DIFFICULT TO ARM AND DISARM. CORRECTIVE ACTION: CLEANED DEBRIS AND OPS CHECK GOOD PER A320 AMM 52-10. (4044784)
